Announcements

Buana Mathematika: Jurnal Ilmiah Matematika dan Pendidikan Matematika is an open access journal to support global exchange of the knowledge related to research results. The journal itself is published twice in one year in June and December.

Based on the Decree of the Director General of Research and Development Strengthening of the Ministry of Research, Technology and Higher Education Republic of Indonesia Number 30 / E / KPT / 2019 Regarding the Ranking of Accreditation for Scientific Journal Period VI in 2019, Buana Matematika: Jurnal Ilmiah Matematika dan Pendidikan Matematika hold fifth rank of Indonesian Journal Grading System starting issue of Volume 7 Number 2 of 2017 up to Volume 12 Number 2 of 2022.

p-ISSN : 2088-3021 ; e-ISSN : 2598-8077